Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Analysis")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 467493

  • Page / 18700

Export

Selection :

  • and

On-line emission analysis of polycyclic aromatic hydrocarbons down to pptv concentration levels in the flue gas of an incineration pilot plant with a mobile resonance-enhanced multiphoton ionization time-of-flight mass spectrometerHEGER, H. J; ZIMMERMANN, R; DORFNER, R et al.Analytical chemistry (Washington, DC). 1999, Vol 71, Num 1, pp 46-57, issn 0003-2700Article

Using a natural deconvolution for analysis of perturbed integer sampling in shift-invariant spacesERICSSON, Stefan; GRIP, Niklas.Journal of mathematical analysis and applications. 2011, Vol 373, Num 1, pp 271-286, issn 0022-247X, 16 p.Article

Environmental radiochemistry and radioactivity: a current bibliographyBUJDOSO, E.Journal of radioanalytical and nuclear chemistry. 1989, Vol 130, Num 2, pp 461-476, issn 0236-5731Article

Empirical methods for determining the stability or instability of certain transfer functionsDATKO, R.Journal of mathematical analysis and applications. 1998, Vol 218, Num 2, pp 409-420, issn 0022-247XArticle

Existence d'une mesure de Sinai-Ruelle-Bowen pour des systèmes non uniformément hyperboliques = Existence of a Sinai-Ruelle-Bowen-measure for non-uniformly hyperbolic systemsLEPLAIDEUR, R.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 326, Num 10, pp 1217-1220, issn 0764-4442Article

Fleur de Leau-Fatou et dimension de Hausdorff = Leau-Fatou's flow and Hausdorff's dimensionZINSMEISTER, M.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 326, Num 10, pp 1227-1232, issn 0764-4442Article

Topologie locale des méthodes de Newton cubiques : plan dynamique = Local topology of cubic Newton methods : dynamical planROESCH, P.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 326, Num 10, pp 1221-1226, issn 0764-4442Article

Integrability and geometric prequantization of the Maxwell-Bloch equationsPUTA, M.Bulletin des sciences mathématiques (Paris. 1885). 1998, Vol 122, Num 3, pp 243-250, issn 0007-4497Article

Chaotic attractors of a boundary value problem in the mechanics of elastic systemsKOSTENKO, O. V; KUBYSHKIN, E. P.Computational mathematics and mathematical physics. 1997, Vol 37, Num 8, pp 967-973, issn 0965-5425Article

Substitution dynamical systems : Algebraic characterization of eigenvaluesFERENCZI, S; MAUDUIT, C; NOGUEIRA, A et al.Annales scientifiques de l'Ecole normale supérieure. 1996, Vol 29, Num 4, pp 519-533, issn 0012-9593Article

Une généralisation d'un théorème de Naishul = A generalization of a theorem by NaishulGAMBAUDO, J.-M; LE CALVEZ, P; PECOU, E et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1996, Vol 323, Num 4, pp 397-402, issn 0764-4442Article

Quantification et limite semiclassique pour les orbites nilpotentes minimales de SOo(2p,2) = Quantization and semiclassical limit for the minimale nilpotent orbits of SOo(2p,2)Mehdi, Salah; De Bievre, S.1996, 84 p.Thesis

Cascades d'orbites périodiques en dimension 1 et 2: hyperbolicité et renormalisation = Cascades of periodic orbits in dimension 1 and 2: hyperbolicity and renormalisationCourcelle, Olivier; Gambaudo, J.-M.1995, 77 p.Thesis

Quelques résultats sur des équations aux dérivées partielles non linéaires provenant de problèmes géométriques = Some results on non linear partial differential equations arising in geometric problemsBaraket, Sami; Helein, F.1994, 121 p.Thesis

COMPATIBILITE D'UNE FORME SYMPLECTIQUE ET D'UNE PSEUDO-METRIQUE ; FIBRATIONS LAGRANGIENNES ET ISOTROPES = COMPATIBILITY OF SYMPLECTIC FORM AND PSEUDO-METRIC LAGRANGIAN FIBRATIONSRakotondralambo, Joseph; Caboz, Regis.1997, 126 p.Thesis

Lorenz attractor through saddle-node bifurcationsMORALES, C. A.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 1996, Vol 13, Num 5, pp 589-617, issn 0294-1449Article

Set convergence for discretizations of the attractorHILL, A. T; SÜLI, E.IMA journal of numerical analysis. 1996, Vol 16, Num 2, pp 289-296, issn 0272-4979Article

Un lemme de fermeture d'orbites : le « orbit closing lemma » = An orbit closing lemmaARNAUD, M.-C.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1996, Vol 323, Num 11, pp 1175-1178, issn 0764-4442Article

Systèmes intégrables = Integrable systemsAUDIN, M.Publications du Centre international de rencontres mathématiques. 1995, Num 9, pp 181-191, issn 1561-2082Conference Paper

Loop groups, discrete versions of some classical integrable systems, and Rank 2 extensionsDEIFT, P; LUEN-CHAU LI; TOMEI, C et al.Memoirs of the American Mathematical Society. 1992, Vol 100, Num 479, issn 0065-9266, 104 p.Serial Issue

Integrability of maximal functions and Riesz potentials in Orlicz spaces of variable exponentFUTAMURA, Toshihide; MIZUTA, Yoshihiro; SHIMOMURA, Tetsu et al.Journal of mathematical analysis and applications. 2010, Vol 366, Num 2, pp 391-417, issn 0022-247X, 27 p.Article

Circular billiardDREXLER, M; GANDER, M. J.SIAM review (Print). 1998, Vol 40, Num 2, pp 315-323, issn 0036-1445Article

Conformal symmetries of dynamical systems and Poincaré 1892 concept of iso-energetic non-degeneracyBOGOYAVLENSKIJ, O. I.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 326, Num 2, pp 213-218, issn 0764-4442Article

The spectrum of weakly coupled map latticesBALADI, V; DEGLI ESPOSTI, M; ISOLA, S et al.Journal de mathématiques pures et appliquées. 1998, Vol 77, Num 6, pp 539-584, issn 0021-7824Article

Orbites hétéroclines et ensemble de Peierls = Heteroclinic orbits and Peierls setFATHI, A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1998, Vol 326, Num 10, pp 1213-1216, issn 0764-4442Article

  • Page / 18700